phone +7 (3412) 91 60 92

Archive of Issues

Russia Moscow
Section Mathematics
Title The Adler-van Moerbeke integrable case. Visualization of bifurcations of Liouville tori
Author(-s) Sokolov S.V.a
Affiliations Mechanical Engineering Research Institute, Russian Academy of Sciencesa
Abstract In this paper we consider an integrable Hamiltonian system on the Lie algebra $so(4)$ with an additional integral of the fourth degree - the Adler-van Moerbeke integrable case. We discuss classical works which explore, on the one hand, the dynamics of a rigid body with cavities completely filled with an ideal fluid performing a homogeneous vortex motion and, on the other hand, are devoted to the study of geodesic flows of left-invariant metrics on Lie groups. The equations of motion, the Hamiltonian function, Lie-Poisson brackets, Casimir functions and the phase space of the case under consideration are given. In previous papers, the investigation of the phase topology of the integrable Adler-van Moerbeke case was started: a spectral curve, a discriminant set and a bifurcation diagram of the moment map are explicitly shown, and characteristic exponents for determining the type of critical points of rank 0 and 1 of the moment map are presented. In this paper we present an algorithm for constructing Liouville tori. Examples are given of bifurcations of Liouville tori at the intersection of bifurcation curves for reconstructions of one torus into two tori and of two tori into two tori.
Keywords integrable Hamiltonian systems, bifurcation diagram, bifurcations of Liouville tori
UDC 517.938.5, 531.38
MSC 70E05, 70E17, 37J35
DOI 10.20537/vm170404
Received 4 December 2017
Language Russian
Citation Sokolov S.V. The Adler-van Moerbeke integrable case. Visualization of bifurcations of Liouville tori, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2017, vol. 27, issue 4, pp. 532-539.
  1. Adler M., van Moerbeke P. A. A new geodesic flow on $so(4)$, Probability, statistical mechanics and number theory. Advances in mathematics supplementary studies, 1986, vol. 9, pp. 81-96.
  2. Reyman A.G., Semenov-Tian-Shansky M.A. A new integrable case of the motion of the 4-dimensional rigid body, Communications in Mathematical Physics, 1986, vol. 105, issue 3, pp. 461-472. DOI: 10.1007/BF01205938
  3. Miščenko A.S., Fomenko A.T. Euler equations on finite-dimensional Lie groups, Mathematics of the USSR - Izvestiya, 1978, vol. 12, no. 2, pp. 371-389. DOI: 10.1070/IM1978v012n02ABEH001859
  4. Mishchenko A.S., Fomenko A.T. Integrability of Euler’s equations on semisimple Lie algebras, Trudy Seminara po Vektornomu i Tenzornomu Analizu (Proceedings of the workshop on vector and tensor analysis), vol. 19, Moscow: Lomonosov Moscow State University, 1979, pp. 3-94 (in Russian).
  5. Borisov A.V., Mamaev I.S., Sokolov V.V. A new integrable case on $so(4)$, Doklady Physics, 2001, vol. 46, no. 12, pp. 888-889. DOI: 10.1134/1.1433537
  6. Greenhill A.G. On the general motion of a liquid ellipsoid under the gravitation of its own parts, Proceedings of the Cambridge Philosophical Society, 1880, vol. IV, pp. 4-14.
  7. Zhukovsky N.E. On the motion of a solid body having cavities filled with a homogeneous drop liquid, Zhurnal russkogo fiziko-khimicheskogo obshchestva, chast' fizicheskaya, 1885, vol. XVII, part 1, no. 6, pp. 81-113 (in Russian).
  8. Poincaré H. Sur la précession des corps déformables, Bulletin Astronomique, Serie I, 1910, vol. XXVII, pp. 321-356.
  9. Moiseev N.N., Rumyantsev V.V. Dinamika tela s polostyami, soderzhashchimi zhidkost' (Motion of a body with cavities filled with fluid), Moscow: Nauka, 1965, 442 p.
  10. Stekloff W. Sur la mouvement d'un corps solide ayant une cavité\'e de forme ellipsoïdale remplie par un liquide incompressible et sur les variations des latitudes, Annales de la Facult\'e des Sciences de Toulouse 3e série, 1909, vol. 1, pp. 145-256.
  11. Fomenko A.T. Symplectic geometry, Gordon and Breach Publishers, 1995, 484 p.
  12. Adler M., van Moerbeke P., Vanhaecke P. Algebraic integrability, Painlevé geometry and Lie algebras, Springer-Verlag Berlin Heidelberg, 2004, xii+484 p. DOI: 10.1007/978-3-662-05650-9
  13. Kozlov V.V. Symmetries, topology and resonances in Hamiltonian mechanics, Springer-Verlag Berlin Heidelberg, 1996, xi+378 p. DOI: 10.1007/978-3-642-78393-7
  14. Borisov A.V., Mamaev I.S. Sovremennye metody teorii integriruemykh system (Modern methods of integrable systems theory), Moscow-Izhevsk: Institute of Computer Science, 2003, 296 p.
  15. Borisov A.V., Mamaev I.S. Dinamika tverdogo tela. Gamil'tonovy metody, integriruemost', khaos (Dynamics of a rigid body: Hamiltonian methods, integrability, chaos), Moscow-Izhevsk: Institute of Computer Science, 2005, 576 p.
  16. Bogoyavlenskii O.I. Oprokidyvayushchiesya solitony. Nelineinye integriruemye uravneniya (Overturning solitons. Nonlinear integrable equations), Moscow: Nauka, 1991. 320 p.
  17. Audin M. Spinning tops. A course on integrable systems, Cambridge: Cambridge University Press, 1999, 148 p.
  18. Brailov Yu.A. Geometry of translations of invariants on semisimple Lie algebras, Sbornik: Mathematics, 2003, vol. 194, no. 11, pp. 1585-1598. DOI: 10.1070/SM2003v194n11ABEH000778
  19. Ryabov P.E. Algebraic curves and bifurcation diagrams of two integrable problems, Mekhanika Tverdogo Tela, 2007, no. 37, pp. 97-111 (in Russian).
  20. Bolsinov A.V., Oshemkov A.A. Bi-Hamiltonian structures and singularities of integrable systems, Regular and Chaotic Dynamics, 2009, vol. 14, no. 4-5, pp. 431-454. DOI: 10.1134/S1560354709040029
  21. Konyaev A.Yu. Bifurcation diagram and the discriminant of a spectral curve of integrable systems on Lie algebras, Sbornik: Mathematics, 2010, vol. 201, no. 9, pp. 1273-1305. DOI: 10.1070/SM2010v201n09ABEH004112
  22. Bolsinov A., Izosimov A. Singularities of bi-Hamiltonian systems, Communications in Mathematical Physics, 2014, vol. 331, issue 2, pp. 507-543. DOI: 10.1007/s00220-014-2048-3
  23. Ryabov P.E. New invariant relations for the generalized two-field gyrostat, Journal of Geometry and Physics, 2015, vol. 87, pp. 415-421. DOI: 10.1016/j.geomphys.2014.07.009
  24. Izosimov A. Singularities of integrable systems and algebraic curves, International Mathematics Research Notices, 2017, vol. 2017, issue 18, pp. 5475-5524. DOI: 10.1093/imrn/rnw168
  25. Ryabov P.E., Oshemkov A.A., Sokolov S.V. The integrable case of Adler-van Moerbeke. Discriminant set and bifurcation diagram, Regular and Chaotic Dynamics, 2016, vol. 21, no. 5, pp. 581-592. DOI: 10.1134/S1560354716050087
  26. Ryabov P.E., Biryucheva E.O. The discriminant set and bifurcation diagram of the integrable case of M. Adler and P. van Moerbeke, Nelineinaya Dinamika, 2016, vol. 12, no. 4, pp. 633-650 (in Russian). DOI: 10.20537/nd1604007
  27. Bolsinov A.V., Borisov A.V. Compatible Poisson brackets on Lie algebras, Mathematical Notes, 2002, vol. 72, no. 1, pp. 10-30. DOI: 10.1023/A:1019856702638
Full text
<< Previous article
Next article >>